Well had a nice chat with my oncologist last night to find out what the heck is going wrong (On a side note, thank you to Dr. Lynn Davis, he's a great guy with a fantastic demeanor that just puts you at ease with what's going on. Last night's "follow up" call came at 7pm, you don't get that very often).
Basically it seems like I have no "cardiac" issues, but a perfect storm of issues that makes it seem like I do.
First is the standard nausea. I think we finally found the right medicine that works for me.
On top of that, I'm still dealing with a constipation type of problem from the colon surgery that gets compounded while on chemo.
Next we have dehydration. I tend to dehydrate easy anyhow, but when you feel like crap and then have to deal cold neuropathy, you get tired of room temprature water and Gatorade. That's something I have to work on because dehydration can really spike your HR.
Then we have an axiety issue because of all of this that's just turning my stomach inside out causing heartburn and the like.
So we're taking a new four pronged attack at the problems using Gas-x, Prilosec, nausea meds , Atavan (for nerves and anxiety), and lots of fluids. So I'll report back in a couple of days let you all know how it's going.
On a kind of funny side note on the Atavan. The nurses told me Dr. Davis wanted to give a perscription for it and I told him not to bother because I had plenty at home from my surgery. When I would take it like he suggests, I couldn't figure out why it would wipe me out for hours. Well last night we realized that I was taking double the dose I should be taking in this situation ...
Moral of the story, get the script correct...lol